# SDR DL72W021073

- Difficulty date: September 13, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 62,739 hours, 42,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 334701744
- Part serial: 7420
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN OVERHEAD PANEL AT OVERWING EXIT LOCATION AND AT AFT SERVICE DOOR LOCATION INOP.  REPLACED BATTERY M1094 AND BOTH BATTERY AND PACK A7 M1095, ALL CKS OK.
